diff options
author | Karl Berry <karl@freefriends.org> | 2023-05-08 20:11:04 +0000 |
---|---|---|
committer | Karl Berry <karl@freefriends.org> | 2023-05-08 20:11:04 +0000 |
commit | d51994e83945c015899347c62d29f96b4077648f (patch) | |
tree | 1e2d8a53d1e53729637e36cff05529808978b6cf /Master/texmf-dist/doc/latex/biblatex-lncs/biblatex-lncs-test.tex | |
parent | e64689848e7a2f15cd5aaf95d3899e3af692dd78 (diff) |
biblatex-lncs (8may23)
git-svn-id: svn://tug.org/texlive/trunk@67053 c570f23f-e606-0410-a88d-b1316a301751
Diffstat (limited to 'Master/texmf-dist/doc/latex/biblatex-lncs/biblatex-lncs-test.tex')
-rw-r--r-- | Master/texmf-dist/doc/latex/biblatex-lncs/biblatex-lncs-test.tex | 14 |
1 files changed, 9 insertions, 5 deletions
diff --git a/Master/texmf-dist/doc/latex/biblatex-lncs/biblatex-lncs-test.tex b/Master/texmf-dist/doc/latex/biblatex-lncs/biblatex-lncs-test.tex index 0e8940c38e6..4e4d1056f07 100644 --- a/Master/texmf-dist/doc/latex/biblatex-lncs/biblatex-lncs-test.tex +++ b/Master/texmf-dist/doc/latex/biblatex-lncs/biblatex-lncs-test.tex @@ -15,7 +15,7 @@ manual: \bibitem{jour} Smith, T.F., Waterman, M.S.: Identification of Common Molecular Subsequences. -J. Mol. Biol. 147, 195--197 (1981) +J. Mol. Biol. \textbf{147}, 195--197 (1981) \bibitem{lncschap} May, P., Ehrlich, H.-C., Steinke, T.: @@ -48,17 +48,17 @@ National Center for Biotechnology Information, \bibitem{clar:eke} Clarke, F., Ekeland, I.: Nonlinear oscillations and boundary-value problems for Hamiltonian systems. -Arch. Rat. Mech. Anal. 78, 315--333 (1982) +Arch. Rat. Mech. Anal. \textbf{78}, 315--333 (1982) \bibitem{clar:eke:2} Clarke, F., Ekeland, I.: Solutions p\'{e}riodiques, du p\'{e}riode donn\'{e}e, des \'{e}quations hamiltoniennes. -Note CRAS Paris 287, 1013--1015 (1978) +Note CRAS Paris \textbf{287}, 1013--1015 (1978) \bibitem{mich:tar} Michalek, R., Tarantello, G.: Subharmonic solutions with prescribed minimal period for nonautonomous Hamiltonian systems. -J. Diff. Eq. 72, 28--55 (1988) +J. Diff. Eq. \textbf{72}, 28--55 (1988) \bibitem{tar} Tarantello, G.: @@ -68,7 +68,11 @@ Annali di Matematica Pura (to appear) \bibitem{rab} Rabinowitz, P.: On subharmonic solutions of a Hamiltonian system. -Comm. Pure Appl. Math. 33, 609--633 (1980) +Comm. Pure Appl. Math. \textbf{33}, 609--633 (1980) + +\bibitem{georgiev2015sqema} +Georgiev, D.: +SQEMA with Universal Modality, (2015). \url{https://store.fmi.uni-sofia.bg/fmi/logic/sqema/sqema_gwt_20180317_2/Dimiter_Georgiev_PLS.pdf}. \end{thebibliography} \end{document} |